MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; MICROFRANCE INSTRUMENTS

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; MICROFRANCE INSTRUMENTS
Catalog Number CEV2295A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during a hysterectomy, the blue plastic sheath on the tip of the hook cev2295a 3pk n5 for hook handle (cev2295a) melted.There was no impact on the patient, as the melted sheath was removed, and the procedure was completed using another hook.No injury or death was reported, although there was a slight increase in surgical time by a few minutes.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
MICROFRANCE INSTRUMENTS
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24589357
Report Number3003249645-2026-00004
Device Sequence Number18488267
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown